Noncanonical number systems in the integers

Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

Standard

Noncanonical number systems in the integers. / Van De Woestijne, Christiaan.

in: Journal of number theory, Jahrgang 128, 2008, S. 2914-2938.

Publikationen: Beitrag in FachzeitschriftArtikelForschung(peer-reviewed)

Bibtex - Download

@article{b25a8614e803499bbecf902fc3519435,
title = "Noncanonical number systems in the integers",
author = "{Van De Woestijne}, Christiaan",
year = "2008",
doi = "http://dx.doi.org/10.1016/j.jnt.2008.02.012",
language = "English",
volume = "128",
pages = "2914--2938",
journal = "Journal of number theory",
issn = "0022-314X",
publisher = "Academic Press Inc.",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Noncanonical number systems in the integers

AU - Van De Woestijne, Christiaan

PY - 2008

Y1 - 2008

U2 - http://dx.doi.org/10.1016/j.jnt.2008.02.012

DO - http://dx.doi.org/10.1016/j.jnt.2008.02.012

M3 - Article

VL - 128

SP - 2914

EP - 2938

JO - Journal of number theory

JF - Journal of number theory

SN - 0022-314X

ER -